# SDR CA050920004

- Difficulty date: September 13, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Overheated
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) POST FLIGHT INSPECTION REVEALED EVIDENCE OF OVERHEAT CONDITION FOUND AT 6 O'CLOCK POSITION AT THE COMBUSTOR SECTION FWD FRAME WHEN COWLINGS OPENED TO INVESTIGATE IDG FAILURE.  MAINTENANCE PERSONNEL FOUND LOCALIZED AREA WITH OVERHEATED WIRE AND FUEL MANIFOLD INSULATION.  NO DAMAGE TO COWLINGS. ENGINE BEING REMOVED AND SENT FOR INVESTIGATION TO OVERHAUL FACILITY.
